# SDR ASAA2017092822082

- Difficulty date: September 28, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 37,798 hours, 11,477 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Bottle
- Part time: 37,704 hours, 11,259 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO FIRE PANEL DISCHARGE LIGHT FOUND ILLUMINATED.  ACFT GROUNDED. TROUBLESHOT IAW FIM 26-23 TASK 802. DISCHARGE LIGHT GOES OFF WITH RT CONNECTOR FIRE BOTTLE CONNECTED. DISCHARGE LIGHT ILLUMINATES WHEN RT CARGO FIRE BOTTLE CONNECTOR CONNECTED. CLEANED & INSPECTED THE CONNECTOR, NO HELP.  R & R THE FIRE BOTTLE IAW 78226001. OPS GOOD.
